I have history of Multiple Myeloma when I get up from sitting I take one step get off balance?
Hi, I’m (…) 57 yr. old. History multiple myeloma, have defibrilator, low blood pressure. Meds: omeprazole, baby aspirin, Coumadin, amiodarone,fleccanide, lisinopril, neurontin, Ativan, metropolol. What has me concerned is blurry vision, which is a side effect of fleccanide, but it’s mainly left eye. Also when I get up from sitting I take one step, get off balance, weak and walk like a drunk person. Have not fallen but come close, walk Into chairs. This is occasionally.
this may be due to postural hypotension .
but you should get your eyes checked from an opthalmologist for blurry vision.
U ‘ll need head tilt test and measurement bl pr while sitting and standing to be sure it’s just orthostatic hypotension and not due to cardiac or drugs ,
I recommend u to do also ecg and echocardiography
To rule out any possibility of cardiac problem
Take effortil 10- 15 drops at morning before breakfast on a half glass if water for the hypotension…
this could be side effects of amiodarone, metoprolool as they cause dizziness and hypotension , so i recommend revising your doctor for a change in the dose.
Thanks for the query..
The symptoms of blurry vision can be due to medicine side effect or some retinal problems..
Also hypotension can cause loss of balance on standing up..
But you need to get it thoroughly examined by your Physician and get treated accordingly..
Certain medications can be changed and continuous blood pressure monitoring has to be done..
Hope this helps..
This is amiodarone, metoprolol side effects, also you at have orthostatic hypotention so you may need to try be active a bit